Alert archive / California / Wind Advisories in 2007
Wind Advisory 37, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 20, 2007, 3:40 AM PST for 4 counties in California. It took effect at Dec 20, 2007, 9:59 AM PST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2007, 3:40 AM PST (11:40 UTC)
- In effect from
- Dec 20, 2007, 9:59 AM PST
- Expired
- Dec 22, 2007, 10:00 AM PST
- In force
- 48 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 201140 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 340 AM PST THU DEC 20 2007 ...STRONG WINDS IN THE HIGH DESERTS AND THE MOUNTAINS THIS AFTERNOON AND EVENING... ...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN PASSES TONIGHT AND FRIDAY. .SOUTHWEST WINDS AHEAD OF A POTENT LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL AFFECT THE HIGH DESERTS AND THE MOUNTAINS TODAY. WINDS IN THE HIGH DESERTS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH EARLY THIS AFTERNOON...THEN SPREAD SOUTH INTO THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS DURING THE DAY. THE WINDS WILL SHIFT FROM WEST THIS EVENING TO THE NORTH-NORTHEAST AROUND MIDNIGHT. THE WINDS MAY DECREASE FOR A BRIEF TIME...BUT GUSTY OFFSHORE WINDS WILL INCREASE BETWEEN MIDNIGHT AND 6 AM AND CONTINUE INTO FRIDAY AFTERNOON. NORTHEAST WINDS FROM 20 TO 30 MPH WILL GUST TO 55 MPH AT TIMES IN THE FAVORED PASSES AND CANYONS LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. THE WINDS WILL DIMINISH LATE FRIDAY AFTERNOON. CAZ060-202000- /O.NEW.KSGX.WI.Y.0037.071220T2000Z-071221T0600Z/ APPLE AND LUCERNE VALLEYS- 340 AM PST THU DEC 20 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING TROUGH THIS AFTERNOON. WINDS FROM 20 TO 30 MPH ARE EXPECTED...GUSTING AT TIMES TO 45 MPH. THE WINDS WILL DIMINISH LATER THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-058-202000- /O.NEW.KSGX.WI.Y.0037.071220T2000Z-071221T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 340 AM PST THU DEC 20 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY. WEST TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING TROUGH THIS AFTERNOON. WINDS FROM 20 TO 30 MPH ARE EXPECTED...GUSTING AT TIMES TO 45 MPH. THE WINDS WILL DIMINISH AFTER 10 PM THIS EVENING...THEN SHIFT TO THE NORTHEAST AND INCREASE OVERNIGHT TO 20 TO 30 MPH...WITH GUSTS TO 50 MPH THROUGH THE WIND FAVORED PASSES THROUGH FRIDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-202000- /O.NEW.KSGX.WI.Y.0037.071221T0600Z-071221T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 340 AM PST THU DEC 20 2007 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT BEHIND A COLD FRONT. NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 TO 30 MPH...WITH GUSTS TO 55 MPH THROUGH THE WIND FAVORED PASSES LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOEDE
9 follow-up statements
000 WWUS76 KSGX 201759 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 959 AM PST THU DEC 20 2007 ...STRONG WINDS IN THE DESERTS AND THE MOUNTAINS THIS AFTERNOON AND EVENING... ...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN PASSES TONIGHT AND FRIDAY. .SOUTHWEST WINDS AHEAD OF A POTENT LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL AFFECT THE HIGH DESERTS AND THE MOUNTAINS TODAY. WINDS IN THE HIGH DESERTS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH EARLY THIS AFTERNOON...THEN SPREAD SOUTH INTO THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS DURING THE DAY. THE WINDS WILL SHIFT FROM WEST THIS EVENING TO THE NORTH AND NORTHEAST AROUND MIDNIGHT. THE WINDS MAY DECREASE FOR A BRIEF TIME...BUT GUSTY OFFSHORE WINDS WILL INCREASE BETWEEN MIDNIGHT AND 6 AM AND CONTINUE INTO FRIDAY AFTERNOON. NORTHEAST WINDS FROM 20 TO 30 MPH WILL GUST TO 55 MPH AT TIMES IN THE FAVORED PASSES AND CANYONS LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. THE WINDS WILL DIMINISH LATE FRIDAY AFTERNOON. CAZ061-062-210200- /O.EXB.KSGX.WI.Y.0037.071220T2200Z-071221T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 959 AM PST THU DEC 20 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY. WEST TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUST AT TIMES TO 50 MPH. THE WIND DIRECTION WILL SHIFT TO NORTHWEST LATER THIS EVENING. WINDS WILL DIMINISH FRIDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS NEAR PASSES AND BELOW CANYONS. $$ CAZ060-210200- /O.CON.KSGX.WI.Y.0037.071220T2000Z-071221T0600Z/ APPLE AND LUCERNE VALLEYS- 959 AM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUSTING AT TIMES TO 45 MPH THIS AFTERNOON. THE WINDS WILL DIMINISH LATE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-058-210200- /O.CON.KSGX.WI.Y.0037.071220T2000Z-071221T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 959 AM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUSTING AT TIMES TO 55 MPH THIS AFTERNOON. THE WINDS WILL SHIFT TO NORTHWEST LATE THIS EVENING...AND TEMPORARILY DIMINISH BETWEEN 10 PM AND 2 AM. INCREASING NORTH TO NORTHEAST WINDS ARE LIKELY AFTER THIS TIME WITH GUSTS TO 50 MPH THROUGH THE WIND FAVORED PASSES FROM EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-210200- /O.CON.KSGX.WI.Y.0037.071221T0600Z-071221T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 959 AM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT BEHIND A COLD FRONT. NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 TO 30 MPH...WITH GUSTS TO 55 MPH THROUGH THE WIND FAVORED PASSES LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOEDE/BALFOUR
000 WWUS76 KSGX 210031 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 431 PM PST THU DEC 20 2007 ...STRONG WINDS IN THE DESERTS AND THE MOUNTAINS THIS EVENING... ...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN PASSES TONIGHT AND FRIDAY. .SOUTHWEST WINDS AHEAD OF A POTENT LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL AFFECT THE HIGH DESERTS AND THE MOUNTAINS TODAY. WINDS IN THE HIGH DESERTS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH EARLY THIS EVENING...THEN SPREAD SOUTH INTO THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS. THE WINDS WILL SHIFT FROM WEST THIS EVENING TO THE NORTH AND NORTHEAST AROUND MIDNIGHT. THE WINDS MAY DECREASE FOR A BRIEF TIME...BUT GUSTY OFFSHORE WINDS WILL INCREASE BETWEEN MIDNIGHT AND 6 AM AND CONTINUE INTO FRIDAY AFTERNOON. NORTHEAST WINDS FROM 20 TO 30 MPH WILL GUST TO 55 MPH AT TIMES IN THE FAVORED PASSES AND CANYONS LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. THE WINDS WILL DIMINISH LATE FRIDAY AFTERNOON. CAZ060-210600- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T0600Z/ APPLE AND LUCERNE VALLEYS- 431 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUSTING AT TIMES TO 45 MPH THIS AFTERNOON. THE WINDS WILL DIMINISH LATE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-062-210600- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 431 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. WEST TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUST AT TIMES TO 50 MPH. THE WIND DIRECTION WILL SHIFT TO NORTHWEST LATER THIS EVENING. WINDS WILL DIMINISH FRIDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS NEAR PASSES AND BELOW CANYONS. $$ CAZ048-057-210600- /O.CON.KSGX.WI.Y.0037.071221T0600Z-071221T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 431 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT BEHIND A COLD FRONT. NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 TO 30 MPH...WITH GUSTS TO 55 MPH THROUGH THE WIND FAVORED PASSES LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-058-210600- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 431 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUSTING AT TIMES TO 55 MPH THIS AFTERNOON. THE WINDS WILL SHIFT TO NORTHWEST LATE THIS EVENING...AND TEMPORARILY DIMINISH BETWEEN 10 PM AND 2 AM. INCREASING NORTH TO NORTHEAST WINDS ARE LIKELY AFTER THIS TIME WITH GUSTS TO 50 MPH THROUGH THE WIND FAVORED PASSES FROM EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 210532 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 932 PM PST THU DEC 20 2007 ...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN PASSES TONIGHT AND FRIDAY. .THE WINDS WILL SHIFT FROM WEST THIS EVENING TO THE NORTH AND NORTHEAST AROUND MIDNIGHT. THE WINDS MAY DECREASE FOR A BRIEF TIME...BUT GUSTY OFFSHORE WINDS WILL INCREASE BETWEEN MIDNIGHT AND 6 AM AND CONTINUE INTO FRIDAY AFTERNOON. NORTHEAST WINDS FROM 20 TO 30 MPH WILL GUST TO 55 MPH AT TIMES IN THE FAVORED PASSES AND CANYONS LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. THE WINDS WILL DIMINISH LATE FRIDAY AFTERNOON. CAZ060-210645- /O.EXP.KSGX.WI.Y.0037.000000T0000Z-071221T0600Z/ APPLE AND LUCERNE VALLEYS- 932 PM PST THU DEC 20 2007 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. $$ CAZ048-057-211400- /O.CON.KSGX.WI.Y.0037.071221T0600Z-071221T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 932 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT BEHIND A COLD FRONT. NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 TO 30 MPH...WITH GUSTS TO 55 MPH THROUGH THE WIND FAVORED PASSES LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-062-211400- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 932 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. WEST TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUST AT TIMES TO 50 MPH. THE WIND DIRECTION WILL SHIFT TO NORTHWEST LATER THIS EVENING. WINDS WILL DIMINISH FRIDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS NEAR PASSES AND BELOW CANYONS. $$ CAZ055-056-058-211400- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 932 PM PST THU DEC 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH ARE EXPECTED... GUSTING AT TIMES TO 55 MPH THIS AFTERNOON. THE WINDS WILL SHIFT TO NORTHWEST LATE THIS EVENING...AND TEMPORARILY DIMINISH BETWEEN 10 PM AND 2 AM. INCREASING NORTH TO NORTHEAST WINDS ARE LIKELY AFTER THIS TIME WITH GUSTS TO 50 MPH THROUGH THE WIND FAVORED PASSES FROM EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 211352 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 552 AM PST FRI DEC 21 2007 ...GUSTY OFFSHORE WINDS IN THE MOUNTAINS AND PASSES TODAY... .NORTH TO NORTHEAST WINDS FROM 20 TO 30 MPH IN THE MOUNTAINS AND PASSES WILL GUST AS HIGH AS 55 MPH THROUGH THE PASSES TODAY. THE WINDS WILL DIMINISH LATE THIS AFTERNOON. CAZ048-055>058-212200- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 552 AM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... STRONG OFFSHORE FLOW WILL PRODUCE NORTHEAST WINDS FROM 20 TO 30 MPH TODAY...WITH GUSTS TO 55 MPH THROUGH THE WIND FAVORED PASSES LIKE THE CAJON PASS AND THE SANTA ANA MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-062-211800- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071221T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 552 AM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. NORTHERLY WINDS FROM 20 TO 30 MPH THIS MORNING WILL GUST TO 50 MPH AT TIMES BEHIND A DEPARTING COLD FRONT. THE WINDS WILL DIMINISH LATER THIS MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS NEAR PASSES AND BELOW CANYONS. $$ MOEDE
000 WWUS76 KSGX 211755 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 955 AM PST FRI DEC 21 2007 ...GUSTY OFFSHORE WINDS IN THE MOUNTAINS AND PASSES TODAY... .NORTH TO NORTHEAST WINDS FROM 20 TO 30 MPH IN THE MOUNTAINS AND PASSES WILL GUST AS HIGH AS 55 MPH THROUGH THE PASSES TODAY. THE WINDS WILL DIMINISH LATE THIS AFTERNOON. CAZ061-062-211900- /O.EXP.KSGX.WI.Y.0037.000000T0000Z-071221T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 955 AM PST FRI DEC 21 2007 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. $$ CAZ048-055>057-220200- /O.EXT.KSGX.WI.Y.0037.000000T0000Z-071222T0800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 955 AM PST FRI DEC 21 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. WINDS GUSTS OF 35 TO 55 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-220200- /O.EXT.KSGX.WI.Y.0037.000000T0000Z-071222T1800Z/ SAN DIEGO COUNTY MOUNTAINS- 955 AM PST FRI DEC 21 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST SATURDAY. WIND GUSTS BETWEEN 35 AND 45 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BALFOUR
000 WWUS76 KSGX 212134 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 134 PM PST FRI DEC 21 2007 CAZ050-220530- /O.EXB.KSGX.WI.Y.0037.071222T0800Z-071222T1800Z/ SAN DIEGO COUNTY VALLEYS- 134 PM PST FRI DEC 21 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST SATURDAY. WINDS GUSTS OF 35 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-055>057-220530- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071222T0800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 134 PM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. WINDS GUSTS OF 35 TO 55 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-220530- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071222T1800Z/ SAN DIEGO COUNTY MOUNTAINS- 134 PM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. WIND GUSTS BETWEEN 35 AND 45 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 220437 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 837 PM PST FRI DEC 21 2007 CAZ048-055>057-220800- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071222T0800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 837 PM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. WINDS GUSTS OF 35 TO 55 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-220800- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071222T1800Z/ SAN DIEGO COUNTY MOUNTAINS- 837 PM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. WIND GUSTS BETWEEN 35 AND 45 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-220800- /O.CON.KSGX.WI.Y.0037.071222T0800Z-071222T1800Z/ SAN DIEGO COUNTY VALLEYS- 837 PM PST FRI DEC 21 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST SATURDAY. WINDS GUSTS OF 35 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 220851 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1251 AM PST SAT DEC 22 2007 CAZ050-058-221700- /O.CON.KSGX.WI.Y.0037.000000T0000Z-071222T1800Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 1251 AM PST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. WINDS GUSTS OF 35 MPH ARE POSSIBLE...ESPECIALLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 221747 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 947 AM PST SAT DEC 22 2007 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... CAZ050-058-221900- /O.EXP.KSGX.WI.Y.0037.000000T0000Z-071222T1800Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 947 AM PST SAT DEC 22 2007 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. WINDS ARE NOT EXPECTED TO BE VERY STRONG THE REST OF TODAY. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 19, 9:30 PM PST, 6 hours 10 minutes earlier.
Area forecast discussion, Dec 19, 9:30 PM PST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST WED DEC 19 2007 .SYNOPSIS...VARIABLE CLOUDINESS THROUGH THURSDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST LEADING TO A CHANCE OF SHOWERS THURSDAY NIGHT INTO FRIDAY MORNING. GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS LATE THURSDAY. DRY OFFSHORE FLOW WILL BRING MOSTLY CLEAR SKIES WITH PERIODS OF GUSTY WINDS FRIDAY THROUGH THE MIDDLE OF NEXT WEEK...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. WARMER EARLY NEXT WEEK UNDER HIGH PRESSURE. WINTER BEGINS FRIDAY AT 1008 PM PST. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-SAT)...LOW CLOUDS WERE FILLING IN W OF THE MOUNTAINS THIS EVENING. THERE WERE ALSO HIGH CLOUDS MOVING THROUGH FROM THE NW. THE 00Z NKX SOUNDING SHOWED A LOW LEVEL MOIST LAYER ABOUT 5500 FT DEEP WITH NW WINDS ALOFT. ONSHORE GRADIENTS WITH ABOUT 3 MB SAN-IPL. THE RESIDUAL MOISTURE AND TROUGH APPROACHING FROM THE NW WILL CONTINUE VARIABLE CLOUDINESS INTO THU. THE TROUGH AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THU NIGHT BRINGING A CHANCE OF PRECIP TO MOST AREAS OVER AND W OF THE MOUNTAINS WITH A SLIGHT CHANCE IN THE HIGH DESERTS. IF RAIN DEVELOPS THEN TOTALS ARE EXPECTED TO BE GENERALLY LESS THAN A QUARTER OF AN INCH. SHOWERS COULD LINGER INTO FRIDAY MORNING. THE SNOW LEVEL WILL START AROUND 6000 FT AND THEN LOWER TO NEAR 4000 FT BY EARLY FRI MORNING. GUSTY WEST TO NORTHWEST WINDS WILL ACCOMPANY THIS SYSTEM THU AFTERNOON AND NIGHT...MAINLY IN THE MOUNTAINS AND HIGH DESERTS. WINDS WILL BE LOCALLY STRONG ACROSS THE HIGHER MOUNTAINS. THE FLOW TURNS OFFSHORE AS THE TROUGH MOVES OUT FRI AND SURFACE HIGH PRESSURE BUILDS IN TO THE NE. THERE WILL BE ENOUGH SUPPORT FOR OFFSHORE WINDS TO CAUSE LOCALLY STRONG GUSTS FRIDAY THROUGH SAT MORNING AND THERE WILL PROBABLY BE ADVISORY STRENGTH WINDS IN THE FAVORED AREAS SUCH AS NEAR THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. THE WINDS WILL START OUT COOL FROM THE N AND THEN TURN MORE NE BY SAT WITH WARMING W OF THE MOUNTAINS. && .LONG TERM (SUN-WED)...WEAK OFFSHORE FLOW SUN AND MON SHOULD STRENGTHEN TUE AS A TROUGH MOVES PAST TO THE NE. THIS WILL CONTINUE MOSTLY CLEAR SKIES WITH MILD DAYS. LOCAL GUSTY WINDS AT TIMES...MAINLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES ON TUE. THE RECENT RAINS WILL MITIGATE SOME OF THE INCREASE IN THE FIRE WEATHER HAZARD DUE TO THE DRY OFFSHORE WINDS. ANOTHER PASSING TROUGH SHOULD BRING A RETURN OF ONSHORE FLOW AND A LITTLE COOLING WED. && .AVIATION... 200500Z...MOIST AIRMASS OVER THE REGION THIS EVENING WITH A LOW STRATUS CLOUD LAYER GRADUALLY FILLING IN AND BECOMING WIDESPREAD. EXPECT THE STRATUS TO PREVAIL TONIGHT INTO THURSDAY MORNING WITH BASES APPROX 1000-1500 FT MSL. TERRAIN AND MOUNTAIN OBSCURATIONS IN CLOUDS/FOG WILL CONTINUE. AREAS OF 3-5SM VISIBILITY WILL OCCUR AT COASTAL AND INLAND VALLEY AIRPORTS. STRATUS SHOULD LIFT AND PARTIALLY CLEAR IN MANY LOCATIONS BETWEEN 16-19Z THURSDAY...WITH OCCASIONAL BROKEN CEILINGS STILL LINGERING AT TIMES FOR THE REST OF THE DAY. CLOUDS WILL BE MOST PERSISTENT INLAND NEAR THE COASTAL SLOPES OF THE MOUNTAINS. UPPER TROUGH AND SURFACE COLD FRONT WILL MOVE INTO SOCAL LATE THU AFTN AND BRING A CHANCE OF SHOWERS MAINLY 00-08Z FRI. && .SGX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM 7 PM THURSDAY TO 7 AM FRIDAY. SEE LAXCWFSGX. PUBLIC...DA AVIATION...LAVIS
Hazardous weather outlook, Dec 19, 4:00 PM PST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST WED DEC 19 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-775-201200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST WED DEC 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL BRING A CHANCE OF SHOWERS THURSDAY NIGHT WITH LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS...DESERT AND IN THE COASTAL WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OUTER COASTAL WATERS FOR THURSDAY EVENING THROUGH FRIDAY MORNING. SEE LAXCWFSGX FOR DETAILS. OFFSHORE FLOW WILL DEVELOP FRIDAY AND SATURDAY WITH LOCAL STRONG GUSTY WINDS AT TIMES...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 7:02 AM PST | Coastal Flood Advisory | SGX | San Diego | 5 days |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.